The serotonin syndrome.

@article{Boyer2005TheSS,
  title={The serotonin syndrome.},
  author={E. Boyer and M. Shannon},
  journal={The New England journal of medicine},
  year={2005},
  volume={352 11},
  pages={
          1112-20
        }
}
  • E. Boyer, M. Shannon
  • Published 2005
  • Medicine
  • The New England journal of medicine
  • The serotonin syndrome is a potentially life-threatening drug reaction that may result from therapeutic medication use, self-poisoning, or interactions between drugs. 

    Paper Mentions

    INTERVENTIONAL CLINICAL TRIAL
    This study will assess the feasibility to assess practicality of early weight loss medication usage in adolescent patients post-VSG with inadequate weight loss. Participants who enroll… Expand
    ConditionsPediatric Obesity
    InterventionDrug
    Serotonin syndrome.
    • 451
    • PDF
    Tramadol, Pharmacology, Side Effects, and Serotonin Syndrome: A Review.
    • 118
    Practice parameter for the assessment and treatment of children and adolescents with depressive disorders.
    • 673
    • PDF

    References

    Publications referenced by this paper.
    SHOWING 1-10 OF 56 REFERENCES